MathSciNet Relay Station
MathSciNet bibliographic data
MR1106810 (92e:14030) 14J15 (14C34 14J28)
Sterk, Hans Compactifications of the period space of Enriques surfaces. I. Math. Z. 207 (1991), no. 1, 1–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement